Items where Author is "Akturk, Mehmet Ali"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Dutta, Hemen and Kir, Mehmet and Akturk, Mehmet Ali and Yolacan, Esra (2017) An Extension of Rational Contractive Condition in Partially Ordered Rectangular Metric Spaces. Miskolc Mathematical Notes, 18 (2). pp. 873-888. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Jan 24 23:25:55 2021 CET.